# SDR 03FDEA01274

- Difficulty date: August 6, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0478: RT INBOARD FLAP HINGE (FLAP SIDE), PIVOT HOLES CORRODED AT INBOARD AND OUTBOARD BORES.
